Print ISSN: 1681-6900

Online ISSN: 2412-0758

Author : A. Al-Heety, Fuad


B-Spline Functions for Solving nth Order Linear Delay Integro- Differential Equations of Convolution Type

Raghad Kadhim Salih; Atheer Jawad Kadhim; Fuad A. Al-Heety

Engineering and Technology Journal, 2010, Volume 28, Issue 23, Pages 6801-6813

The paper is devoted to solve nth order linear delay integro-differential
equations of convolution type (DIDE's-CT) using Galerkin's method with B-spline
functions. A new algorithm with the aid of Matlab language is derived to treat
three types (retarded, neutral and mixed) of nth order linear DIDE's-CT using
Galerkin's method with the aid of B-spline functions and Bool rule for calculating
the required integrals for the proposed method where the procedure can be used
comparatively greater computational efficiency. Comparison between approximate
and exact results has been given in test examples for solving three types of linear
DIDE's-CT of different orders for conciliated the accuracy of the approximate
results. Finally, the results are arranged in tabulated form and suitable graphing is
given for every example.